Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

July 20, 2012Covington County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 20, 2012, 3:04 PM CDT for Covington County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2012, 3:04 PM CDT (20:04 UTC)
Expired
Jul 20, 2012, 3:35 PM CDT
In force
31 min
Issued by
NWS Jackson, MS

County Covington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 83 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 979 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
979 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WWUS84 KJAN 202004
SPSJAN
MSZ056-065-066-202035-
SMITH MS-JONES MS-COVINGTON MS-
304 PM CDT FRI JUL 20 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT FRI JUL 20 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF TAYLORSVILLE AT
304 PM CDT...MOVING SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN COVINGTON...NORTHWESTERN JONES AND
SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3158 8942 3183 8954 3191 8935 3186 8931
      3181 8931 3180 8927 3168 8919
TIME...MOT...LOC 2004Z 334DEG 7KT 3179 8939

$$

BK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 20, 10:51 AM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jul 20, 10:51 AM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1051 AM CDT FRI JUL 20 2012

.UPDATE...
WENT CLOSE TO ENSEMBLE GFS MOS FOR TEMPS AND POPS TODAY WHILE
INCREASING POPS ALONG AND SOUTH OF THE BOUNDARY DRAPED ACROSS THE
HIGHWAY 82 CORRIDOR. DECREASED CLOUD COVER BEHIND BOUNDARY FOR THIS
AFTERNOON AS THIS AREA SHOULD TOP OUT WARMER THAN AREAS TO THE
SOUTH. MORNING H5 ANALYSIS INDICATES A MID LEVEL SHORTWAVE IN
EASTERN ARKANSAS MOVING DOWN THE EASTERN EDGE OF THE RIDGE IN THE
CENTRAL PLAINS INTO OUR WESTERN ZONES. STILL EXPECTING SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON UNDER AN UNSTABLE
AIRMASS WITH PWATS NEAR 2 INCHES, VERTICAL TOTALS IN THE MID TO
UPPER 20S AND SOME DECENT FLOW NEAR 20KTS OR GREATER. SOME STORMS
THIS AFTERNOON COULD HAVE THE POSSIBILITY OF BEING STRONG TO SEVERE
WITH DAMAGING WINDS AND HAIL THE MAIN RISKS. GUIDANCE INDICATES
SOME TYPE OF COMPLEX COULD TAKE SHAPE OVER THE WEST LATER THIS
AFTERNOON TO EVENING AS MORE DCAPE EXISTS IN THE REGION.

ALSO DURING PEAK HEATING HOURS THIS AFTERNOON...HEAT INDICES COULD
PEAK BETWEEN 105 TO 110 OUTSIDE OF LOCATIONS THAT RECEIVE RAIN. THIS
WILL BE CONFINED TO AREAS IN THE NORTHWEST ACROSS THE MS RIVER DELTA
REGION. /DC/

&&

.AVIATION...VFR CONDS PREVAIL ACRS SITES WITH KHBG OBSERVING 4SM -RA
EARLIER. SE MOVING SHRA AND ISO TSRA WITHIN AN SCT080 ACU DECK HAVE
DVLPD ALONG A KMLU TO KGTR LINE ALONG WITH SCT TSRA IN SE MS NEAR
KHBG. EXPECT COVERAGE TO INCREASE THROUGH LATE MRNG AND AFTN WITH
MVFR/IFR CONDS PSBL IF SITE DIRECTLY IMPACTED. STORM TOPS TO FL500
XPCTD WITH TURB AND GUSTY SFC WINDS TO 40KT INVOF STRONGEST STORMS.
WILL AMEND AS NEEDED THIS AFTN. ACTIVITY WILL WANE THROUGH MID/LATE
EVE. /ALLEN/

&&

.PREV DISCUSSION... /ISSUED 310 AM CDT THU JUL 20 2012/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
LATEST SATELLITE IMAGERY SHOWED MEAN RIDGE CENTERED OVER THE CENTRAL
PLAINS...WHILE THE REGION WAS SITTING UNDER A WEAK UPPER TROUGH.
VAPOR IMAGERY WAS SHOWING SOME MEAN DRYING BEHIND A WEAK FRONT OVER
MO...WHICH WAS PUSHING TOWARD THE REGION.

FOR TODAY THERE IS SEVERAL FACTORS TO LOOK AT. ONE IS AS LONG AS NO
CONVECTION DEVELOPS PRIOR TO THIS AFTERNOON IN THE NORTHWEST DELTA. IT COULD
LEAD TO A RATHER ACTIVE DAY. SHORT RANGE NATIONAL WRF MODELS TRIED
TO GET SOME CONVECTION DEVELOPING NORTH OF THE REGION AS OF
06Z...WHICH DID NOT. THE LOCAL WRF TRIES TO GET SOME ISOLATED
CONVECTION DEVELOPING IN THE NORTHWEST BY LATE MORNING...THEN BRINGS
IT DOWN FOR BETTER COVERAGE IN THE SOUTH DURING THE DAY.  MODELS
SHOWS THAT GOOD LOW LEVEL THERMAL RIDGE...LOW LEVEL FLOW...THETAE
ADVECTION AND CAPPING WILL COME FROM THE NORTHWEST FROM THE STRONG
ANTICYCLONE IN THE CENTRAL PLAINS. EXPECTING CAPPING TO LIMIT THE
ACTIVITY IN THE NORTH FOR THIS MORNING. EXPECT A PRETTY GOOD WAVE TO
ENTER THE REGION TODAY WITH 500 MB FLOW AT 20-25 KNOTS AND 850 FLOW
AT AROUND 20 KNOTS...WHICH IS PRETTY GOOD. ALSO WILL GET SOME ADDED
MOISTURE CONVERGENCE WITH THE APPROACH OF THE WEAK FRONT. THIS COULD
PROVIDE FOR MORE ORGANIZED TYPE CONVECTION FOR TODAY. SPC HAS A
SLIGHT RISK FOR MOST OF THE REGION WITH 30 PERCENT WIND RISK AND 15
PERCENT HAIL RISK. HOWEVER IF SOME CONVECTION DOES DEVELOP THIS
MORNING IN THE NORTH THIS WILL IMPEDE THE RISK ACROSS THE REGION. SO
AT THIS TIME EXPECT THE ACTIVITY TO DEVELOP IN THE NORTH BY THIS
AFTERNOON AND PRESS SOUTHWARD ACROSS THE REGION. MODELS SHOWS THAT
DCAPES WILL BE AROUND 14-1800...SIG SVR 30-50KFT. PWATS WILL STILL
BE AROUND 2 INCHES...SO LOCALLY HEAVY RAINS WILL CONTINUE TO BE AN
ISSUE. RH FIELDS SHOWS SOME MID TO UPPER LEVEL DRYING COMING ACROSS
THE REGION FROM THE NORTHWEST...WHICH WILL ENHANCE SEVERE POTENTIAL.
SO WITH THIS IN MIND OPTED TO GO WITH THE WARMER GFS WITH HIGHS IN
THE LOWER TO UPPER 90S. EXPECT THE WARMER TEMPS TO THE IN THE DELTA
REGION. THE BEST COVERAGE SHOULD BE IN THE SOUTH HALF WHERE PWATS
WILL BE BETTER. EXPECT THE CONVECTIVE ACTION TO CONTINUE INTO THE
EVENING HOURS AND DECREASE AFTER SUNSET. WILL KEEP ISOLATED POPS
OVERNIGHT. WENT CLOSE TO MAV GUIDANCE WITH LOWS IN THE LOWER TO
MIDDLE 70S. ALSO WILL NOT ISSUE A HEAT ADVISORY FOR THE NORTHWEST
DELTA REGION DUE TO RAIN CHANCES.

FOR SATURDAY AND SATURDAY NIGHT...LOW LEVEL WARMING FROM THE
NORTHWEST WILL WEAKEN SOME. MEAN MID TO UPPER DRYING WILL DEVELOP
ACROSS THE REGION FROM THE NORTHWEST DURING THE DAY. THIS WILL
REDUCE CHANCES OF RAIN DURING THE PERIOD. THIS IS REFLECTED ON MODEL
POPS...BUT THE WEAK FRONTAL BOUNDARY WILL PUSH INTO THE REGION AND
BECOME QUASI-STATIONARY. IT WILL PROVIDE SOME WEAK LIFT FOR OUR RAIN
CHANCES. PWATS WILL BE FROM 1.5 NORTH TO AROUND 2.0 SOUTH.  ALSO THE
FLOW FOR THE PERIOD WILL NOT BE AS IMPRESSIVE ...WHICH WILL REDUCE
ANY KIND OF ORGANIZED SEVERE WEATHER CHANCES...HOWEVER A FEW STRONG
PULSE TYPE STORMS IS NOT OUT OF THE QUESTION. SO WILL KEEP THE
SEVERE IN THE HWO FOR TODAY AND THIS EVENING AND A FEW STRONG STORMS
FOR SATURDAY. HIGHS WILL BE MAINLY IN THE LOWER 90S. LOWS WILL BE
MAINLY IN THE LOWER 70S./17/

LONGTERM...(SUNDAY THROUGH THURSDAY....THE MED RANGE/LONG TERM
CONTINUES TO LOOK GENERALLY QUIET WITH WARMING TEMPS THROUGH THE
WORK WEEK. BEFORE WE GET TO THE WARMING TREND DURING THE WEEK...WE
WILL HAVE TO DEAL WITH SOME LINGERING PRECIP CHANCES FOR SUNDAY.
THIS BE THE RESULT OF A MID/UPPER SHEAR AXIS THAT WILL COMBINE WITH
LINGERING LOW/MID LEVEL MOISTURE. GFS GUID HAS OFFERED 30-50% POPS
AND THAT SEEMS TO FIT AND HAVE FOLLOWED. DUE TO A MORE SOUTHERLY LOW
LEVEL FLOW ALONG WITH CLOUDS/PRECIP POTENTIAL...HIGH TEMPS WILL BE
HELD IN CHECK SOME. I USED A BLEND OF THE NAM/GFS FOR HIGHS...89-92
LOOKS TO BE THE RANGE.

FOR EARLY WEEK INTO LATE WEEK...THE MID/UPPER HIGH WILL SHIFT
POSITION AND BECOME MORE ORIENTED OVER OUR REGION. THIS WILL RESULT
IN GENERALLY LESS PRECIP POTENTIAL EACH DAY AND TEMPS STEADILY
WARMING DURING THE WEEK. GFS GUID TEMPS INDICATED THIS AND STEADILY
WARMED INTO THE MID 90S FOR HIGHS. MOST OF THIS WAS ACCEPTED WITH
JUST A COUPLE SMALL TWEAKS UPWARD AT SELECT SITES. THE LOW LEVEL
FLOW WILL MAINLY HAVE A SW COMPONENT AND THIS SHOULD HELP READINGS
FROM GETTING TOO HOT...MID 90S SEEMS TO FIT. AS FOR PRECIP
POTENTIAL...THE GFS STILL IS THE MOST AGGRESSIVE AND INDICATES
30-40% CHANCES EACH AFTERNOON. THIS SEEMS A BIT OVER DONE AND POPS
WERE LOWERED TO THE 20% RANGE (SLGHT CHC). ONE CONCERN FOR NEXT WEEK
(ESP TUE-FRI) WILL BE THE HEAT INDEX. GOING FORECAST SHOWS A DECENT
LIKELIHOOD OF VALUES NEAR 105 DEGREES DURING THIS TIME. ADVISORIES
MAY BE NEEDED IF MID 90S OCCUR AND HUMIDITY HOLDS. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       93  74  92  73 /  68  31  35  23
MERIDIAN      92  73  91  72 /  67  26  36  34
VICKSBURG     95  74  94  71 /  67  36  33  18
HATTIESBURG   89  74  91  74 /  72  38  55  34
NATCHEZ       90  75  91  73 /  68  35  48  22
GREENVILLE    97  76  94  73 /  34  25  19  11
GREENWOOD     94  74  92  72 /  35  21  22  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/ALLEN/17/CME
Hazardous weather outlook, Jul 20, 2:41 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT FRI JUL 20 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037-
040>043-047>049-053>055-059>063-211945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-
RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-
241 PM CDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WESTERN MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

STRONG AND SEVERE STORMS CAPABLE OF GUSTY WINDS TO 60 MPH AND QUARTER
SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND MOVE SOUTH THROUGH
EARLY EVENING. THERE IS A CHANCE THUNDERSTORMS COULD ORGANIZE INTO MULTI
CELL CLUSTERS OR A LINE ALONG THE MISSISSIPPI RIVER THROUGH LATE
AFTERNOON INTO THE EARLY EVENING...INCREASING THE SEVERE WEATHER RISK
OF DAMAGING WINDS. STORMS SHOULD WEAKEN THROUGH MID TO LATE EVENING
AS THEY MOVE SOUTH.

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN SATURDAY
AFTERNOON INTO EARLY SATURDAY EVENING AS THE REGION WILL CONTINUE TO
BE SITUATED IN A HOT AND UNSTABLE AIRMASS. WIND GUSTS OF 50 TO 60 MPH
AND QUARTER SIZED HAIL COULD OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

MSZ029>033-038-039-044>046-050>052-056>058-064>066-072>074-211945-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-
NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
241 PM CDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND
AGAIN ON SATURDAY AS THE REGION WILL CONTINUE TO BE SITUATED IN A
WARM AND UNSTABLE AIRMASS. WIND GUSTS OF 50 TO 60 MPH AND QUARTER
SIZED HAIL COULD OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

In the hours before

Special weather statement, Jul 20, 2:28 PM CDT, 36 minutes before
MSZ072-073-201955-
MARION MS-LAMAR MS-
228 PM CDT FRI JUL 20 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CDT FRI JUL 20 2012

...STRONG STORM WITH HEAVY RAIN MOVING SOUTHWEST TOWARD COLUMBIA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 45 MPH WIND GUSTS WAS
LOCATED OVER IMPROVE AT 227 PM CDT...MOVING SOUTHWEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME NORTHWESTERN LAMAR AND MARION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3107 8985 3111 8994 3112 8995 3112 8997
      3114 9001 3143 8977 3137 8965 3122 8965
      3102 8976
TIME...MOT...LOC 1927Z 027DEG 10KT 3131 8973

BYB
Special weather statement, Jul 20, 2:38 PM CDT, 26 minutes before
MSZ064-065-202010-
JEFFERSON DAVIS MS-COVINGTON MS-
238 PM CDT FRI JUL 20 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT FRI JUL 20 2012

...STRONG STORM JUST EAST OF BASSFIELD...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 45 MPH
WIND GUSTS WAS LOCATED 5 MILES NORTHEAST OF MELBA AT 238 PM
CDT...MOVING SOUTH SOUTHWEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTH CENTRAL COVINGTON AND CENTRAL JEFFERSON DAVIS
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3161 8969 3156 8949 3143 8952 3144 8977
TIME...MOT...LOC 1938Z 018DEG 8KT 3150 8962

BYB
Special weather statement, Jul 20, 3:04 PM CDT, 0 minutes before
MSZ056-065-066-202035-
SMITH MS-JONES MS-COVINGTON MS-
304 PM CDT FRI JUL 20 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT FRI JUL 20 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF TAYLORSVILLE AT
304 PM CDT...MOVING SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN COVINGTON...NORTHWESTERN JONES AND
SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3158 8942 3183 8954 3191 8935 3186 8931
      3181 8931 3180 8927 3168 8919
TIME...MOT...LOC 2004Z 334DEG 7KT 3179 8939

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:26 PM CDTSpecial Weather StatementJANGrenada29 min
Jul 20, 2:28 PM CDTSpecial Weather StatementJANMarion27 min
Jul 20, 2:38 PM CDTSpecial Weather StatementJANCovington32 min
Jul 20, 3:07 PM CDTFlash Flood WarningJANJefferson Davis, Marion113 min
Jul 20, 3:34 PM CDTSpecial Weather StatementJANAdams31 min
Jul 20, 5:34 PM CDTSevere Thunderstorm WarningJANJasper, Newton40 min
Jul 20, 5:41 PM CDTSpecial Weather StatementJANSimpson29 min
Jul 20, 5:46 PM CDTSpecial Weather StatementJANLincoln29 min
Jul 20, 6:29 PM CDTSpecial Weather StatementJANFranklin31 min
Jul 20, 6:35 PM CDTSpecial Weather StatementJANRankin30 min
Jul 19, 7:20 PM CDTSpecial Weather StatementJANCatahoula, Concordia30 min
Jul 19, 7:58 PM CDTSpecial Weather StatementJANCatahoula47 min
Jul 20, 4:21 PM CDTSpecial Weather StatementJANCatahoula29 min
Jul 20, 5:02 PM CDTSevere Thunderstorm WarningJANCatahoula43 min
Jul 20, 5:24 PM CDTFlash Flood WarningJANCatahoula50 min
Jul 20, 6:45 PM CDTSpecial Weather StatementJANConcordia30 min
Jul 20, 6:46 PM CDTSpecial Weather StatementJANTensas29 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.